# SDR EISA98183

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Connector
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO BRU DUE TO PRESSURIZATION INOPERATIVE.  GENERATED FROM PILOT REPORT.  CORRECTIVE ACTION:  TROUBLESHOT AND FOUND CONNECTOR TO OUTFLOW VALVE LOOSE.  RESECURED CONNECTOR SYSTEM.  CHECKS GOOD.  MM CHAPTER 21.  (X)
